MAUDE Adverse Event Report: BARD ACCESS SYSTEMS DOT PPICC 5F TL TT 3CG; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS DOT PPICC 5F TL TT 3CG; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of an eyelash found within a catheter tray was inconclusive due to the nature of the submitted evidence.The product returned for evaluation was one photograph which depicted a portion of 5fr t/l powerpicc catheter tray.The depicted tray was open and several components were visible.The components appeared unused and unremarkable.A portion of label was placed on the folded drape, identifying catalog number ck000741 and lot number recv1202.Also visible on the drape was a curved hair or fiber.While possible eyelash was visible on the drape of the depicted tray, the object could not be conclusively identified through inspection of the submitted photograph.Additionally, the opened state of the tray prevented determination of its original state.Consequently this complaint is inconclusive at this time.A lot history review (lhr) of recv1202 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that there was an eyelash found within the sterile field of the kit.The device was not used on a patient.

Brand Name
DOT PPICC 5F TL TT 3CG
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8299349
Report Number3006260740-2019-00160
Device Sequence Number10779212
Product Code LJS
UDI-Device Identifier00801741139673
UDI-Public(01)00801741139673
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K053501
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCK000741
Device Lot NumberRECV1202
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/11/2019
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2019
Initial Report FDA Received Date02/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1